# SDR SWAA2022020422122

- Difficulty date: November 9, 2017
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30648
- Aircraft time: 43,563 hours, 29,163 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: None
- Condition: Elongated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: #6 FLAP TRACK AFT FAIRING TAIL CONE HOLES #1 THRU #23 HAVE CONDITION 2 PER ACO 7996-57 STEP 2.C REQUIRING REPAIR / #6 FLAP TRACK AFT FAIRING TAIL CONE HOLES #1 THRU #23 CONDITION 2 REPAIRED IAW SRM 51-70-04-2R-9 AND ACO 7996-57 STEP 2.C. HOLE LOCATIONS #1-#23 TO BE LOCATED ON AIRCRAFT IAW ACO 7996-57 STEP 2.C. 20549U 11/22/17
